# SDR SWAA2014111033958

- Difficulty date: October 3, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,324 hours, 14,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A31025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FWD HOLE SKIN CRACKED AT BS 540, LBL 15.04.  REPAIRED SKIN IAW EA & ER.
